# SDR QXEA2013020500306

- Difficulty date: February 5, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 9,965 hours, 10,845 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Contaminated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR ALTERNATE EXTENSION DOOR ON FLIGHT DECK FLOOR DIFFICULT TO OPEN FULLY.  FOUND DIRT AND DEBRIS IN THE HINGE AREA.  CLEANED AND LUBED DOOR, OPERATES NORMALLY. RETURNED TO SERVICE.  NO PARTS REPLACED.
